# SDR AALA20151112009

- Difficulty date: November 4, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 45,989 hours, 22,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SEAT TRACK, OTBD BOTTOM FLANGE IS CORRODED BEYOND LIMITS AT STATION 1153.  R & R AFT SECTION OF NR 6 TRACK, BETWEEN STATIONS 10908 - 1307 IAW AMM 53-40-01-2.
